Volume 11, Number 2, June 2006

Table of Contents

Articles

NONLOCAL CAUCHY PROBLEM FOR NONLINEAR INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES PDF
K. Balachandran, R. Murugesu 175-186
INVARIANCE FOR AN ABSTRACT NONLINEAR VOLTERRA INTEGRODIFFERENTIAL EQUATION PDF
M.B. Dhakne, S.D. Kendre 187-194
H-MONOTONE NONLINEAR VARIATIONAL INCLUSION SYSTEMS PDF
R.N. Kalia, Ram U. Verma 195-200
ON THE CONVERGENCE OF NEWTON'S METHOD USING THE INVERSE FUNCTION THEOREM PDF
Ioannis K. Argyros 201-214
EXISTENCE AND ALGORITHMS OF SOLUTIONS FOR MULTIVALUED NONLINEAR MIXED VARIATIONAL INCLUSIONS PDF
Cong-jun Zhang 215-225
EXISTENCE THEORY FOR FIRST ORDER FUNCTIONAL RANDOM DIFFERENTIAL EQUATIONS PDF
B.C. Dhage 227-246
FIXED POINT THEOREMS FOR TWO CLASSES OF MIXED MONOTONE OPERATORS AND APPLICATION PDF
Tong Liu, Ke Li 247-258
AN UNIVALENT CONDITION FOR AN INTEGRAL OPERATOR PDF
Daniel Breaz, Nicoleta Breaz 259-263
BIFURCATION OF FIXED POINTS FROM A MANIFOLD OF TRIVIAL FIXED POINTS PDF
Massimo Furi, Maria Patrizia Pera 265-292
SOME EXISTENCE THEOREMS OF SOLUTIONS FOR NONLINEAR INCLUSION PROBLEMS PDF
Ke-Qing Wu, Xiao-ping Huang 293-304
A GENERALIZATION OF ASCOLI-ARZELA THEOREM WITH AN APPLICATION PDF
Yi-Bin Xiao, Jong Kyu Kim, Nan-Jing Huang 305-317
REVERSING THE CBS-INEQUALITY FOR SEQUENCES OF VECTORS IN HILBERT SPACES WITH APPLICATIONS (II) PDF
S.S. Dragomir 319-333
MAXIMAL SOLUTIONS AND MULTIVALUED DIFFERENTIAL AND INTEGRAL INCLUSIONS ON A NONCOMPACT INTERVAL PDF
Donal O'Regan 335-342
SOME FIXED POINT THEOREMS IN BANACH SPACES PDF
Aqeel Ahmad, Mohammad Shakil 343-349


ISSN: 1229-1595 (Print), 2466-0973 (Online)